MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00561311
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of snare intermittently to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was to be used during an unknown procedure performed on (b)(6) 2025.During the procedure, while scoping the patient and preparing to snare a polyp, the patient was set up for cautery.The grounding pad was placed on the lower left side of the patient's back, and the machine's indicator light was green, signaling readiness.However, as soon as the pedal was pressed to initiate polyp removal, the patient suddenly jumped and reported feeling a shock.The snare was discarded and a new snare from the same lot was used to complete the procedure.There were no patient complications as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23466849
Report Number3005099803-2025-05660
Device Sequence Number15935611
Product Code FDI
UDI-Device Identifier08714729019251
UDI-Public(01)08714729019251(17)280217(10)35852026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561311
Device Catalogue Number6131
Device Lot Number0035852026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/04/2025
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown